Items where Author is "Markoski, Gjorgi"

Group by: Item Type | No Grouping
Jump to: Article | Book | Project
Number of items: 3.

Article

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana and Markoski, Gjorgi (2012) Map of quasicomponents induced by a shape morphism. Glasnik Matematicki, 47 (2). pp. 431-439. ISSN 1846-7989

Book

Angelevska, Jasmina and Andova, Vesna and Brsakoska, Slagjana and Velinov, Daniel and Glavce, Metodi and Dimovski, Pavel and Dimovski, Tomi and Gacoska, Aneta and Kostadinova, Sanja and Leskoski, Delco and Lukarevski, Martin and Malceski, Aleksa and Malceski, Risto and Markoski, Gjorgi and Misajleski, Zoran and Miovska, Valentina and Prangoski, Bojan and Sokoloski, Petar (2016) Natprevari po matematika za ucenicite od srednoto obrazovanie 2016. Sojuz na matematicari na Makedonija.

Project

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana and Vasilevska, Violeta and Markoski, Gjorgi and Andonovikj, Beti and Misajleski, Zoran and Soptrajanov, Martin and Velkoska, Aneta (2012) Foundation of Shape Theory. [Project] (Submitted)

This list was generated on Tue Jun 22 17:01:37 2021 CEST.